# SDR RAIA00210268

- Difficulty date: September 27, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 31,586 hours, 31,643 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 327
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5548-STL- FLIGHT ATTENDANT AC WILD SHIELD INDICATOR LIGHT CAME ON. MAINTENANCE REMOVED AND REPLACED INDICATOR LIGHT BULB, OPS CK OK.
